# SDR 96ZZZX2811

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430124202
- Condition: Plating Worn
- Location: Comp Nr 1
- Part time: 649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PLATING WORN OR PEELING OFF.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
